# SDR MWEA020109

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 39240271
- Condition: Unserviceable
- Location: Station 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FITTING FROM LEFT KEEL AREA AT STATION 604 TO FACILITATE OTHER MAINTENANCE.  --  INSTALLED NEW FITTING.
